# SDR AT9900043

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND TWO DENTS TO CLOSE TO EACH OTHER AND CREASED OUT OF LIMITS AT STA 882 AND STA 884 L-24R.  CUT OUT CREASED AREAS AT STRINGER, FABRICATED, TREATED, AND PRIMED DOUBLERS IAW DC9 SRM 53-04 FIG 12B, 51-10-3, AND RES NR 982225 AND NR 982294.
